Alert archive / Michigan / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 3, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Apr 25, 2016, 8:30 PM EDT for Kent County, Ottawa County, Michigan. It was in force for 60 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2016, 8:30 PM EDT (00:30 UTC)
- Expired
- Apr 25, 2016, 9:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Kent County, MI, Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 21 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 8:30 PM EDT | HAIL 1.25 | Lamont, MI | |
| Apr 25, 8:39 PM EDT | HAIL 0.25 | 2 Wsw Comstock Park, MI | |
| Apr 25, 8:41 PM EDT | HAIL 1.25 | Lamont, MI | REPORT RELAYED BY EMERGENCY MANAGEMENT. |
| Apr 25, 8:42 PM EDT | HAIL 1 | 4 N Walker, MI | REPORTED AT KENOWA HILLS HIGH SCHOOL. RELAYED BY BROADCAST MEDIA. COURTESY OF WZZM-TV. TIME ESTIMATE BY RADAR. |
| Apr 25, 8:44 PM EDT | HAIL 0.5 | 2 S Comstock Park, MI | |
| Apr 25, 8:45 PM EDT | HAIL 1 | 3 W Comstock Park, MI | |
| Apr 25, 8:48 PM EDT | HAIL 0.5 | 4 Ese Comstock Park, MI | |
| Apr 25, 8:51 PM EDT | HAIL 0.75 | 2 S Belmont, MI | |
| Apr 25, 8:51 PM EDT | HAIL 1 | 1 Se Allendale, MI | MOST HAIL WAS NICKEL SIZE. FEW WERE QUARTER SIZE. |
| Apr 25, 9:00 PM EDT | HAIL 0.75 | 1 Nne Rockford, MI | AVERAGE HAIL WAS PEA SIZED. NO DAMAGE REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1647 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
623 WUUS53 KGRR 260030 SVRGRR MIC081-139-260130- /O.NEW.KGRR.SV.W.0003.160426T0030Z-160426T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 830 PM EDT MON APR 25 2016 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL OTTAWA COUNTY IN SOUTHWESTERN MICHIGAN... CENTRAL KENT COUNTY IN SOUTHWESTERN MICHIGAN... * UNTIL 930 PM EDT * AT 830 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALKER... MOVING EAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...TRAINED WEATHER SPOTTERS. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... GRAND RAPIDS... WYOMING... WALKER... EAST GRAND RAPIDS... ROCKFORD... COOPERSVILLE... JENISON... NORTHVIEW... FOREST HILLS... GRANDVILLE... ADA... GRATTAN... EASTMANVILLE... COMSTOCK PARK... ALLENDALE... BELMONT... MARNE... GRAND VALLEY... BAUER... CANNONSBURG... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4325 8531 4298 8531 4289 8592 4306 8598 TIME...MOT...LOC 0030Z 253DEG 31KT 4300 8586 HAIL...1.00IN WIND...<50MPH $$ NJJ
2 follow-up statements
185
WWUS53 KGRR 260054
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
854 PM EDT MON APR 25 2016
MIC139-260102-
/O.CAN.KGRR.SV.W.0003.000000T0000Z-160426T0130Z/
OTTAWA MI-
854 PM EDT MON APR 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OTTAWA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED
EAST...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4291 8575 4312 8577 4325 8531 4298 8531
TIME...MOT...LOC 0052Z 253DEG 31KT 4306 8560
$$
MIC081-260130-
/O.CON.KGRR.SV.W.0003.000000T0000Z-160426T0130Z/
KENT MI-
854 PM EDT MON APR 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR CENTRAL KENT COUNTY...
AT 852 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHVIEW...
MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
GRAND RAPIDS... WYOMING... WALKER...
EAST GRAND RAPIDS... ROCKFORD... FOREST HILLS...
NORTHVIEW... GRANDVILLE... ADA...
GRATTAN... COMSTOCK PARK... BELMONT...
CANNONSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4291 8575 4312 8577 4325 8531 4298 8531
TIME...MOT...LOC 0052Z 253DEG 31KT 4306 8560
HAIL...1.00IN
WIND...<50MPH
$$
DUKE976
WWUS53 KGRR 260124
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
924 PM EDT MON APR 25 2016
MIC081-260133-
/O.EXP.KGRR.SV.W.0003.000000T0000Z-160426T0130Z/
KENT MI-
924 PM EDT MON APR 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KENT COUNTY WILL
EXPIRE AT 930 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4291 8575 4312 8577 4325 8531 4298 8531
TIME...MOT...LOC 0122Z 253DEG 31KT 4306 8560
$$
DUKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:39 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 25, 6:39 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 639 PM EDT MON APR 25 2016 LATEST UPDATE... AVIATION .SYNOPSIS... ISSUED AT 325 PM EDT MON APR 25 2016 A WEAKENING STORM SYSTEM WILL TRACK THROUGH SOUTHWEST LOWER MICHIGAN THIS EVENING WITH AN AREA OF THUNDERSTORMS. SOME OF THE STORMS MAY BE STRONG TO SEVERE DURING THE EVENING. A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL TRY TO MOVE INTO THE AREA TUESDAY BRINING CLOUDY SKIES BUT COOLER TEMPERATURES. MEANWHILE YET ANOTHER STORM SYSTEM FROM THE WESTERN PLAINS WILL MOVE EAST SOUTHEAST AND BRING THE THREAT OF MORE RAIN TO THE AREA WEDNESDAY NIGHT INTO THURSDAY. TEMPERATURES WILL BE COOLER THAN NORMAL TUESDAY THROUGH FRIDAY. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 325 PM EDT MON APR 25 2016 THE PRIMARY ISSUE IS THE LINE OF STRONG TO SEVERE STORMS THAT IS EXPECTED TO CROSS THROUGH THE CENTRAL AND SOUTHERN SECTIONS OF THE CWA EARLY THIS EVENING. BEYOND THAT WE ARE LOOKING AT THE NEXT SYSTEM HEADING THIS WAY FOR WEDNESDAY NIGHT INTO THURSDAY. THE COMBINATION OF A MID LEVEL JET CORE...THE CENTER OF THE SURFACE LOW TRACKING ALONG I-96...MOST UNSTABLE CAPE VALUES NEAR 1200 J/KG...AND 30 TO 40 KNOT OF EFFECTIVE SHEAR... DECENT FGEN...AND PWATS NEAR 1.2 INCHES ALL COMBINE TO RESULT IN A LINE OF STRONG TO MARGINAL SEVERE STORMS CROSSING THROUGH THE CENTRAL AND SOUTHERN SECTIONS (I-96 AND SOUTH) EARLY THIS EVENING. STORMS WILL BE MOVING AROUND 40 TO 50 MPH SO THEY WILL CROSS THE ENTIRE FORECAST AREA IN AROUND 3 HOURS. I WOULD EXPECT WIND GUSTS TO 40 TO 50 MPH WITH THESE STORMS TO BE COMMON PLACE. ALSO THERE IS THE THREAT OF HAIL TO 1 INCH OR LARGER WITH THESE STORMS. BEHIND THAT THE COLD AIR COMES IN BUT IT WILL BE SHALLOW SO THAT WILL RESULT IN A STRATUS CLOUD LAYER THAT WILL LIKELY RESULT IN DRIZZLE DURING THE MID MORNING HOURS OF TUESDAY. THE CANADIAN HIGH MOVING IN BEHIND THIS SYSTEM WILL NOT GET TO FAR SOUTH AS ANOTHER PACIFIC STORM TRACK EAST SOUTHEAST CROSS THE CENTRAL UNITED STATES TUESDAY INTO FRIDAY. WE WILL BE ON THE NORTH SIDE OF THE SYSTEM WEDNESDAY NIGHT SO WE WILL LIKELY GET SOME LIGHT RAIN FROM THIS SYSTEM. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 325 PM EDT MON APR 25 2016 WE ARE LOOKING AT A COUPLE OF SYSTEMS POTENTIALLY AFFECTING THE AREA IN THE LONG TERM PORTION OF THE FCST. THIS WILL BRING GENERALLY COOLER TEMPS TO THE AREA WITH A COUPLE OF PERIODS OF RAIN. CHANCES OF RAIN WILL START OUT RIGHT AT THE BEGINNING ON THE LONG TERM ON THU MORNING. WE WILL SEE THE UPPER LOW CURRENTLY ACROSS THE DESERT SW TRY TO LIFT TOWARD THE AREA. IT IS SHOWN TO GET HELD FROM MOVING TOO FAR NORTH...DUE TO THE UPPER LOW THAT IS HOLDING STRONG ACROSS ERN CANADA. THE FRONT WILL COME CLOSE ENOUGH TO BRING A GOOD CHC OF RAIN TO THE SRN SECTIONS OF LOWER MI...BEFORE SLIPPING BY TO OUR SOUTH AND EVENTUALLY EAST AS THE LOW OPENS UP. A FEW SHOWERS WILL LINGER INTO THU EVENING BEFORE DRYING OUT. THE NEXT THREAT OF RAIN WILL PROGRESS INTO THE AREA BEGINNING LATE SAT AND WILL CONTINUE INTO MON. WE WILL SEE A SOMEWHAT SIMILAR SETUP TAKE PLACE LATER IN THE WEEK WHERE A STRONG LOW DEVELOPS ACROSS THE WRN U.S. AND TRIES TO LIFT NE TOWARD THE AREA. THIS COULD MAKE BETTER INROADS TO THE AREA AS THE UPPER LOW ACROSS CANADA WILL NOT BE THERE TO PREVENT THE WRN U.S. SYSTEM COMING AS FAR NORTH. MORE WIDESPREAD RAIN SAT NIGHT AND SUN WILL DIMINISH TO MORE SCATTERED SHOWERS AS THE BETTER MOISTURE TRANSPORT MOVES EAST AND THE UPPER LOW MOVES OVERHEAD BY MON. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 639 PM EDT MON APR 25 2016 THE STORMS WE WERE EXPECTING TO FORM HAVE FORMED AND ARE HEADING THIS WAY. IT STILL LOOKS LIKE ALL TAF SITES WILL SEE THIS LINE OF STORMS MOVE THROUGH BETWEEN 00Z AND 03Z. WIND GUSTS TO 40 KNOTS AREA EXPECTED AS THIS LINE MOVES THROUGH. BEHIND THE LINE... CIGS WILL BECOME IFR BTW 06Z AND 09Z. CIGS WILL SLOWLY IMPROVE DURING TUESDAY BUT IT WILL TAKE UNTIL AROUND 00Z FOR THE CLOUDS TO FINALLY CLEAR OUT. && .MARINE... ISSUED AT 325 PM EDT MON APR 25 2016 WE MAY NEED A SMALL CRAFT ADVISORY IN OUR NORTHERN ZONES TUESDAY MORNING BUT WINDS ARE FORECAST TO BE OFF SHORE. ALSO WINDS WILL BE DECREASING DURING THE DAY SO IT WOULD BE MARGINAL AT BEST. && .HYDROLOGY... ISSUED AT 325 PM EDT MON APR 25 2016 BETWEEN ONE HALF AND ONE INCH OF RAINFALL IS LIKELY THROUGH LATE TONIGHT. SOME QUICK RISES ON SMALLER STREAMS ARE POSSIBLE THROUGH THE NEXT 24 TO 48 HOURS...THOUGH SIGNIFICANT RISES ON MAIN STEM RIVERS ARE LESS LIKELY GIVEN THE QUICK HITTING NATURE OF THIS SYSTEM. SOME MAIN STEM RIVERS LIKE THE THORNAPPLE OR EVEN THE GRAND COULD MAKE A RUN AT BANKFULL IN CERTAIN LOCATIONS IF HIGHER END AMOUNTS ARE MORE WIDESPREAD. ADDITIONAL RAINFALL WEDNESDAY NIGHT INTO THURSDAY WILL ACT TO KEEP SMALLER STREAMS AND RIVERS ELEVATED THIS WEEK...WITH A SMALLER CHANCE FOR ELEVATED MAIN STEM RIVERS. FLOODING IS NOT EXPECTED AT THIS TIME. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...WDM SHORT TERM...WDM LONG TERM...NJJ AVIATION...WDM HYDROLOGY...HOVING MARINE...WDM
Hazardous weather outlook, Apr 25, 12:25 PM EDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1225 PM EDT MON APR 25 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-261000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1225 PM EDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED EARLY TONIGHT MAINLY BETWEEN 7 PM AND 11 PM. STORM MOTION WILL BE TO THE EAST AT 40 MPH. FREQUENT LIGHTNING...STRONG WIND GUSTS...SMALL HAIL...AND BRIEF HEAVY RAIN ARE EXPECTED. DAMAGING WINDS AND LOCALIZED FLOODING WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT. LMZ844>849-261000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1225 PM EDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED EARLY TONIGHT MAINLY BETWEEN 5 PM AND 8 PM. STORM MOTION WILL BE TO THE EAST AT 35 TO 40 KNOTS. FREQUENT LIGHTNING...WIND GUSTS OVER 35 KNOTS...SMALL HAIL...AND BRIEF HEAVY RAIN ARE EXPECTED. WIND GUSTS APPROACHING 50 KNOTS WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WAVES ON TUESDAY NEAR BIG AND LITTLE SABLE POINTS MAY PUSH TOWARDS 4 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT. DUKE TJT
In the hours before
Local storm report, Apr 25, 8:11 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
811 PM EDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 3 NE PORT SHELDON 42.93N 86.15W
04/25/2016 E0.25 INCH OTTAWA MI PUBLIC
&&
JAMLocal storm report, Apr 25, 8:13 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
813 PM EDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL CASCADE 42.91N 85.50W
04/25/2016 M0.25 INCH KENT MI PUBLIC
&&
JAMLocal storm report, Apr 25, 8:20 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
820 PM EDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL SPRING LAKE 43.07N 86.19W
04/25/2016 M1.00 INCH OTTAWA MI BROADCAST MEDIA
PUBLIC SENT IN A PHOTO OF QUARTER SIZE HAIL.
RELAYED BY THE MEDIA. COURTESY WZZM-TV. TIME
ESTIMATED BY RADAR.
&&
JAMLocal storm report, Apr 25, 8:22 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
822 PM EDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL 4 N PORT SHELDON 42.95N 86.21W
04/25/2016 M0.25 INCH OTTAWA MI TRAINED SPOTTER
PEA SIZE HAIL FELL FOR APPROXIMATELY 5
MINUTES. A FEW SMALL TREE LIMBS OF ABOUT 1
INCH IN DIAMETER WERE REPORTED DOWN.
&&
JAMLocal storm report, Apr 25, 8:25 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
825 PM EDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL ALLENDALE 42.99N 85.95W
04/25/2016 M0.50 INCH OTTAWA MI TRAINED SPOTTER
&&
JAMLocal storm report, Apr 25, 8:29 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
829 PM EDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL ALLENDALE 42.99N 85.95W
04/25/2016 M1.00 INCH OTTAWA MI PUBLIC
PUBLIC SENT IN A PICTURE VIA SOCIAL MEDIA.
TIME ESTIMATED BY RADAR.
&&
JAMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:47 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 43 min |
| Apr 25, 9:20 PM EDT | Severe Thunderstorm Warning | GRR | Van Buren | 55 min |
| Apr 25, 9:29 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry | 46 min |
| Apr 25, 9:38 PM EDT | Special Marine Warning | GRR | 82 min | |
| Apr 25, 9:54 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton, Kalamazoo | 25 min |
| Apr 25, 10:15 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 28 min |
| Apr 25, 10:59 PM EDT | Areal Flood Advisory | GRR | Kalamazoo, Van Buren | 6 hr |
| Apr 25, 11:32 PM EDT | Special Weather Statement | GRR | Calhoun, Kalamazoo | 58 min |
| Apr 26, 6:12 AM EDT | Dense Fog Advisory | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Ingham and 6 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.